CSpace

Browse/Search Results:  1-10 of 309 Help

Selected(0)Clear Items/Page:    Sort:
Invariant Measures for Stochastic Nonlinear Schrodinger Equations Numerical Approximations and Symplectic Structures Preface 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: V-+
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Invariant Measures for Stochastic Differential Equations 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 31-61
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Invariant Measures and Ergodicity 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 1-29
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Basic Inequalities 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 181-190
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Approximation of Ergodic Limit for Conservative Stochastic Nonlinear Schrodinger Equations 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 153-180
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Geometric Structures and Numerical Schemes for Nonlinear Schrodinger Equations 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 81-108
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Numerical Invariant Measures for Damped Stochastic Nonlinear Schrodinger Equations 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 109-152
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Invariant Measures for Stochastic Nonlinear Schrodinger Equations 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 63-79
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Proofs of Propositions 5.1, 5.3 and 5.4 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 195-207
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Proof of the Birkhoff-Khinchin Ergodic Theorem 期刊论文
INVARIANT MEASURES FOR STOCHASTIC NONLINEAR SCHRODINGER EQUATIONS: NUMERICAL APPROXIMATIONS AND SYMPLECTIC STRUCTURES, 2019, 卷号: 2251, 页码: 191-194
Authors:  Hong, Jialin;  Wang, Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24